Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Note on the Entscheidungsproblem

Alonzo Church
The Journal of Symbolic Logic
Vol. 1, No. 1 (Mar., 1936), pp. 40-41
DOI: 10.2307/2269326
Stable URL: http://www.jstor.org/stable/2269326
Page Count: 2
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
40
    40
  • Thumbnail: Page 
41
    41